| Model Number |
1999/46 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pocket Erosion (2013)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient presented in the clinic with an erosion at the implanted device pocket site.The physician explanted the entire system ¿ implantable cardioverter-defibrillator (icd), right ventricular lead, and atrial lead due to infection.The patient was in stable condition.
Additional Manufacturer Narrative
Correction: section d4: additional device information: primary unique device identification (udi) number should be (b)(4) rather then (b)(4).
Additional Manufacturer Narrative
The lead was returned due to infection and erosion.A device history record (dhr) review was performed, and review of the sterilization records confirmed normal sterilization cycles for the products.The product met specifications prior to leaving abbott manufacturing facilities.The product was returned, and visual inspection was normal.The cause of infection could not be traced to the device.